# SDR HEEA955219

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 1101461
- Condition: Defective
- Location: Dc Sys
- Part time: 2,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES INTERMITTENT BUSS RELAY TO REMAIN ON WITH BOTH GENERATORS ON LINE.
